# SDR DALA2019092305488

- Difficulty date: September 20, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 81,737 hours, 36,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 683, L/P 5093572) ON SERVICE CHECK, FOUND MULTIPLE INTERIOR EMERGENCY LIGHTS INOP. R/R'D EMERGENCY LIGHT PACK BATTERY PER AMM 33-51. LOCATION M9102. TEST OK.
